Toggle Main Menu Toggle Search

Open Access padlockePrints

Some Critical Comments on the Paper "An Optimal Approach to Fault Tolerant Software Systems Design" by Gannon and Shapiro

Lookup NU author(s): Professor Pete Lee, Dr John Lloyd, Emeritus Professor Santosh Shrivastava


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Lee PA, Lloyd JL, Shrivastava SK

Publication type: Article

Publication status: Published

Journal: IEEE Transactions on Software Engineering

Year: 1981

Volume: 7

Issue: 6

Pages: 608-610

Print publication date: 01/11/1981

ISSN (print): 0098-5589

ISSN (electronic): 1939-3520

Publisher: IEEE Computer Society


DOI: 10.1109/TSE.1981.226475


Altmetrics provided by Altmetric